# SDR SWAA2025112028192

- Difficulty date: October 24, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE ANGLE LOCATED AFT FACE BS 500H, STRINGER 26L IN THE FWD CARGO BAY.   REPLACED THE ANGLE IAW SRM 51-10-02, ITEP 9, SRM 51-40-02, AND DWG 143A7505, SHEET 139, REV-.
